Alert archive / New York / Special Weather Statements in 2014
Special Weather Statement, NWS Buffalo, NY
NWS Buffalo, NY issued this special weather statement at Jun 24, 2014, 5:56 AM EDT for Livingston County, Ontario County, New York. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 24, 2014, 5:56 AM EDT (09:56 UTC)
- Expired
- Jun 24, 2014, 7:00 AM EDT
- In force
- 64 min
- Issued by
- NWS Buffalo, NY
Counties Livingston County, NY, Ontario County, NY
The radar
The Buffalo radar (KBUF), 111 km from the middle of the area, began a volume at 09:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 9.9 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 147 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 1713 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
912
WWUS81 KBUF 240956
SPSBUF
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
556 AM EDT TUE JUN 24 2014
NYZ003-004-013-014-241100-
LIVINGSTON NY-MONROE NY-ONTARIO NY-WAYNE NY-
556 AM EDT TUE JUN 24 2014
...STRONG THUNDERSTORMS OVER THE WESTERN FINGER LAKES...
* AT 555 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING SMALL HAIL...AND
VERY HEAVY RAIN. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM AVON TO SPRINGWATER...AND MOVING EAST AT 35 MPH.
THESE STORMS WILL PRODUCE A HALF INCH OF RAIN IN ABOUT 30 MINUTES
FOR SITES SUCH AS HONEOYE FALLS...CONESUS AND BRISTOL.
THESE STORMS HAVE THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE
HAIL AND/OR DAMAGING WINDS.
LAT...LON 4289 7792 4322 7703 4300 7696 4276 7697
4276 7731 4267 7736 4257 7737 4257 7769
$$
RSHWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this special weather statement went out at Jun 24, 4:28 AM EDT, 1 hour 28 minutes earlier.
Area forecast discussion, Jun 24, 4:28 AM EDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 428 AM EDT TUE JUN 24 2014 .SYNOPSIS... LOW PRESSURE WILL MOVE THROUGH THE CENTRAL GREAT LAKES SENDING A SLOW MOVING COLD FRONT TOWARDS THE REGION TODAY. SHOWERS AND THUNDERSTORMS WILL BE LIKELY THIS AFTERNOON THROUGH WEDNESDAY. THE FRONT WILL PASS THROUGH THE REGION WEDNESDAY NIGHT FOLLOWED BY HIGH PRESSURE AND FAIR WEATHER THROUGH FRIDAY. && .NEAR TERM /THROUGH TONIGHT/... SFC ANALYSIS SHOWS THE WARM FRONT OVER OHIO MOVING INTO FAR WESTERN PA AND STRETCHING ACROSS LAKE ERIE EARLY THIS MORNING. REGIONAL RADARS CONTINUE TO SHOW SHOWERS AND THUNDERSTORMS DEVELOPING ALONG THIS FRONTAL BOUNDARY. AS THIS WARM FRONT LIFTS NORTHWARD THROUGH THE LOWER LAKES EARLY THIS MORNING...THE COMBINATION OF AN INCREASING LLJ OVER WNY AND INSTABILITY ALOFT WILL LEAD TO SOME INCREASE IN SHOWER AND THUNDERSTORM COVERAGE ACROSS THE REGION. TODAY...AS SFC LOW PRESSURE CONTINUES TO LIFT TO THE NORTHEAST ACROSS THE CENTRAL GREAT LAKES INTO CANADA...A COLD FRONT WILL SLOWLY INCH TOWARDS WNY. WITH PWATS APPROACHING 2.00 INCHES AHEAD OF THE FRONT...AND MODEST INSTABILITY (BUFKIT SOUNDINGS SHOWING 500-1000 J/KG)WILL COMBINED WITH A STRENGTHEN LLJ TO PRODUCE SHOWERS AND THUNDERSTORMS ACROSS THE REGION. ADDITIONALLY...WITH PWATS NEAR 2.00 INCHES AND WITH SUCH A DEEP WARM LAYER (WBZ NEAR 12K)...THE ATMOSPHERE WILL BE PRIMED FOR HEAVY RAIN WITH ANY THUNDERSTORMS. A FEW OF THE STRONGER STORMS MAY PRODUCE SOME GUSTY WINDS...UP TO 50 KNOTS OR VERY SMALL HAIL. LATEST GUIDANCE SUGGESTING ANY FLASH FLOOD POTENTIAL WILL REQUIRE 2 TO 3 INCHES OF RAIN IN A VERY SHORT PERIOD OF TIME. AT THIS POINT...IT'S NOT LIKELY THAT THIS MUCH RAIN WILL FALL AS THESE STORMS WILL MOVE AT 25-30 KNOTS. HIGH ACROSS WESTERN AND NORTH CENTRAL NY WILL GENERALLY RANGE FROM THE LOW TO MID 80S...IT WILL AGAIN FEEL VERY MUGGY WITH DWPTS IN THE MID AND UPPER 60S. TONIGHT...MORE SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE AS THE COLD FRONT EVER SO SLOWLY MOVES INTO WESTERN AND NORTH CENTRAL NY THROUGH WEDNESDAY. EXPECT LOWS TO BOTTOM OUT IN THE MID TO UPPER 60S OVERNIGHT. && .SHORT TERM /WEDNESDAY THROUGH FRIDAY NIGHT/... IT WILL STILL BE QUITE UNSETTLED AS WE OPEN THIS PERIOD...BUT AS WE PROGRESS THROUGH THE LATTER PORTION OF THE WEEK...ANOTHER STRETCH OF FAIR DRY WEATHER CAN BE ANTICIPATED. STARTING WITH A BROAD VIEW OF THE SYNOPTIC PATTERN...A LOW AMPLITUDE FLOW WILL BE IN PLACE ACROSS THE COUNTRY DURING MUCH OF THIS TIME FRAME. THIS WILL KEEP US FROM EXPERIENCING ANOMALOUSLY HIGH MERCURY READINGS...BUT BUILDING HEIGHTS ACROSS THE EASTERN HALF OF THE NATION WILL POINT TOWARDS A BIG WARM UP...PARTICULARLY OUTSIDE OF THE SCOPE OF THIS PERIOD DURING THE UPCOMING WEEKEND. MORE ON THIS IN THE LONG TERM SECTION BELOW. WHILE THE TEMPERATURE TREND WILL BE EASY TO DECIPHER...IT WILL BE MUCH MORE CHALLENGING TO NAIL DOWN THE UNSETTLED WEATHER THAT WILL DOMINATE THE EARLY PORTION OF THIS FORECAST PERIOD. A WAVY COLD FRONTAL BOUNDARY WILL SLOWLY SETTLE ACROSS OUR FORECAST AREA ON WEDNESDAY. THE VARIOUS GUIDANCE PACKAGES DIFFER ON THE PLACEMENT AND TIMING OF THE LAST IN A SERIES OF WAVES THAT WILL WORK ITS WAY ALONG THIS FRONT...AND THIS IS IMPORTANT AS THIS FEATURE WILL ULTIMATELY DETERMINE IF OUR REGION WILL PICK UP A BENEFICIAL (AGRICULTURAL) SOAKING RAIN VERSUS MORE SIGNIFICANT WEATHER THAT COULD INCLUDE A CHANCE FOR LOCALIZED CONVECTIVE BASED FLOODING. IT IS WORTH NOTING THAT THE AREA HAS NOT PICKED UP SIGNIFICANT WIDESPREAD RAINS IN NEARLY TWO WEEKS...AND THAT HAS ALLOWED AREA TRIBUTARIES TO LOWER TO MID SUMMER LEVELS. WHILE PWAT VALUES WILL BE IN THE VCNTY OF 1.75 TO 2 INCHES...A PEEK AT THE FFG FROM THE RIVER FORECAST CENTERS SUGGEST THAT WE WOULD NEED AT LEAST 2.5 INCHES OF RAIN IN 3 HOURS OR MORE THAN 3 INCHES IN 6 HOURS TO PRODUCE ANY FLOODING. LESS RAIN WOULD BE NEEDED IN METRO AREAS AND IN REGIONS OF SIGNIFICANT TOPOGRAPHIC RELIEF. THIS BEING SAID...WILL RAISE POPS FROM LIKELY TO CATEGORICAL ACROSS MUCH OF THE REGION FOR WEDNESDAY AS THE SLOWLY MOVING FRONTAL BOUNDARY WILL BE ACCOMPANIED BY SOME STRONG UPPER LEVEL FORCING UNDER THE RIGHT REAR ENTRANCE REGION OF A 100KT H25 JET. WHILE BASIN AVERAGE RAINFALL SHOULD BE IN THE VCNTY OF A QUARTER TO A HALF INCH...THERE WILL BE THE RISK FOR SUBSTANTIALLY HIGHER AMOUNTS. THIS WOULD COME AS A RESULT OF HIGH PWAT VALUES...VERY SHORT MBE VECTORS WITHIN A LIGHT ENVIRONMENTAL WIND FIELD...AND A HEIGHTENED CHANCE FOR WARM RAIN PROCESSES. TO ADDRESS THE LATTER...A WEALTH OF CLOUD COVER WILL SEVERELY LIMIT DIURNAL INSTABILITY...WITH THIN CAPE PROFILES AND WARM LAYER CONVECTIVE CLOUD DEPTH OF 12-16K FT LENDING TOWARDS A FAVORABLE ENVIRONMENT FOR WARM RAIN PROCESSES. THIS WILL ESPECIALLY BE THE CASE OVER THE SOUTHERN TIER AND FINGER LAKES REGION. WILL INSERT SOME ENHANCED WORDING INTO THE GRIDS TO COVER THIS LOCALIZED HEAVY RAIN THREAT WHILE CONTINUING TO HIGHLIGHT IN THE HWO PRODUCT. USING A CONSENSUS FORECAST RELYING MAINLY ON THE ECMWF...A FRONTAL WAVE OVER PENNSYLVANIA WEDNESDAY EVENING WILL MAKE ITS WAY TO THE NEW ENGLAND COAST BY THURSDAY MORNING. WHILE THE SUPPORTING DYNAMICS FOR WIDESPREAD PCPN WILL EXIT THE BULK OF THE REGION...THERE WILL STILL BE A WEALTH OF LOW LEVEL MOISTURE IN PLACE WITHIN THE RESIDUAL CYCLONIC FLOW. WILL TAPER OFF THE SHOWERS DURING THE COURSE OF THE NIGHT WHILE BASICALLY HOLDING THE CLOUD COVER IN PLACE. ON THURSDAY...HIGH PRESSURE OVER CENTRAL ONTARIO WILL GRADUALLY BUILD ACROSS THE LOWER GREAT LAKES. THIS WILL PRODUCE A LIGHT NORTHERLY UPSLOPE FLOW ACROSS WESTERN NEW YORK...LIFTING THE REMAINING LOW LEVEL MOISTURE. MID LEVEL DRYING SHOULD HELP TO KEEP THE CLOUDS FROM PRODUCING MUCH IN THE WAY OF PCPN...BUT A SHOWER OR TWO CANNOT BE RULED OUT FOR THE FINGER LAKES AND INTERIOR SOUTHERN TIER. IT WILL FEEL A LITTLE MORE COMFORTABLE THOUGH AS DEW POINTS ARE FORECAST TO LOWER BACK INTO THE 50S TO NEAR 60 (VERSUS THE UPPER 60S). THE SFC HIGH WILL BUILD ACROSS OUR REGION THURSDAY NIGHT. WHILE THIS WILL ASSURE US OF FAIR WEATHER...THERE IS STILL SOME QUESTION AS TO HOW MUCH RESIDUAL LOW LEVEL MOISTURE WILL BE IN PLACE GIVEN THE OVERALL LIGHT FLOW. TEMPERATURES SHOULD LOWER INTO THE 50S REGIONWIDE FOR THE OVERNIGHT...MAKING THIS A MUCH MORE COMFORTABLE NIGHT THAN THE PREVIOUS THREE. HIGH PRESSURE OVER OUR REGION FRIDAY AND FRIDAY NIGHT WILL BE ACCOMPANIED BY BUILDING HGTS ACROSS ALL OF THE GREAT LAKES. THIS WILL TRANSLATE INTO FINE WEATHER FOR THE REGION WITH CLR/PC SKIES AND SEASONABLE TEMPERATURES. && .LONG TERM /SATURDAY THROUGH MONDAY/... A DECISIVE TURN TO MID SUMMER WEATHER DURING THIS PERIOD. UPPER LEVEL RIDGING WILL BE PARKED ACROSS THE EASTERN PORTION OF THE COUNTRY THROUGHOUT THIS PERIOD...AND AT THIS TIME OF YEAR...THAT CAN ONLY MEAN ONE THING. VERY WARM WEATHER. H85 TEMPS THAT WILL BE IN THE VCNTY OF 16C AT THE START OF THE WEEKEND ARE FORECAST TO CLIMB TO NEAR 20C BY EARLY NEXT WEEK. THIS WILL EASILY SUPPORT AFTERNOON TEMPERATURES IN THE 80S FOR SATURDAY AND SUNDAY...WITH READINGS TOPPING OUT BETWEEN 85 AND 90 FOR MONDAY (PENDING CLOUD COVER). THE HEAT WILL INITIALLY BE A 'DRY' HEAT WITH DEW POINTS AROUND 60...BUT AS SFC HIGH PRESSURE SLIDES OFF THE COAST...A SWATH OF SUB TROPICAL MOISTURE EXTENDING FROM THE GULF TO THE OHIO VALLEY AND UPPER MID WEST WILL SHIFT EAST...TAKING AIM ON OUR REGION FOR MONDAY. WHILE THERE WILL BE AN INCREASING CHANCE FOR DIURNALLY DRIVEN CONVECTION AS WE WORK FROM THE SECOND HALF OF THE WEEKEND INTO MONDAY...THE VAST MAJORITY OF THIS TIME PERIOD WILL BE RAIN FREE. && .AVIATION /09Z TUESDAY THROUGH SATURDAY/... AT 09Z...REGIONAL RADARS SHOW A FEW SHOWERS AND THUNDERSTORMS MOVING EAST AND NORTHEAST ACROSS LAKE ERIE INTO WNY...AND ACROSS THE NORTH COUNTRY. THESE SHOWERS AND THUNDERSTORMS ARE ASSOCIATED WITH THE WARM FRONT AND MAY BRIEFLY BRING REDUCED CIGS/VSBYS TO A FEW OF THE AIRFIELDS. ALTHOUGH...IT IS LIKELY THAT MOST AIRFIELDS WILL SEE CONTINUED VFR. TODAY...WITH DAYTIME HEATING SHOWERS AND THUNDERSTORMS WILL LIKELY INCREASE IN NUMBERS AND ANY STORM COULD BRING LOCALIZED IFR VSBYS IN A DOWNPOUR AND GUSTY WINDS WILL BE POSSIBLE. OUTLOOK... TUESDAY NIGHT THROUGH WEDNESDAY NIGHT...MVFR FLIGHT CONDITIONS IN SHOWERS AND THUNDERSTORMS. THURSDAY THROUGH SATURDAY...NO SIGNIFICANT WEATHER EXPECTED. && .MARINE... WHILE THE PAST SEVERAL DAYS HAVE BEEN FAVORABLE FOR RECREATIONAL BOATING ACROSS THE LOWER GREAT LAKES...IT WILL BE UNSETTLED DURING THE NEXT 36 HOURS AS THEIR WILL BE THE RISK OF THUNDERSTORMS. MARINERS SHOULD THUS BE ALERT FOR SPECIAL MARINE WARNINGS THROUGH WEDNESDAY. OTHERWISE...MODERATE SOUTHERLIES WILL BE FOUND ACROSS THE LOWER GREAT LAKES TODAY WITH THE OFFSHORE FLOW PUSHING THE HIGHEST WAVES INTO CANADIAN WATERS. AS A COLD FRONT APPROACHES TONIGHT...WINDS WILL VEER TO THE SOUTHWEST WHILE WAVES WILL REMAIN BELOW SMALL CRAFT CRITERIA. THE FRONTAL BOUNDARY WILL STALL JUST TO THE SOUTH OF LAKES ERIE AND ONTARIO ON WEDNESDAY...SO UNSETTLED CONDITIONS WILL LIKELY REMAIN IN PLACE ALTHOUGH WINDS WILL GENERALLY BE LIGHT. FAIR WEATHER WILL RETURN TO THE LOWER GREAT LAKES FOR THURSDAY AND FRIDAY. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...NONE. MARINE...NONE. && SYNOPSIS...AR NEAR TERM...AR SHORT TERM...RSH LONG TERM...RSH AVIATION...AR MARINE...RSH
Hazardous weather outlook, Jun 24, 4:58 AM EDT, 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 458 AM EDT TUE JUN 24 2014 NYZ001>008-010>014-019>021-085-250900- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 458 AM EDT TUE JUN 24 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS TODAY AND TONIGHT WITHIN A MOISTURE RICH AIRMASS WILL HAVE THE POTENTIAL TO PRODUCE LOCALLY HEAVY RAIN. THIS WILL ESPECIALLY BE THE CASE IN AREAS OF POOR DRAINAGE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A SULTRY AIRMASS WILL CONTINUE TO FEED SLOW MOVING THUNDERSTORMS ON WEDNESDAY...KEEPING THE RISK IN PLACE FOR LOCALIZED FLOODING. THE HIGHEST CHANCE FOR FLOOD RELATED ISSUES WILL BE FOUND ACROSS THE FINGER LAKES AND WESTERN SOUTHERN TIER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-250900- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LOWER NIAGARA RIVER- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 458 AM EDT TUE JUN 24 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. SCATTERED THUNDERSTORMS WILL CROSS THE REGION TODAY AND TONIGHT. SOME OF THESE STORMS MAY PRODUCE GUSTY WINDS AND LOCALLY HIGHER WAVES. MARINERS SHOULD BE ALERT FOR POSSIBLE SPECIAL MARINE WARNINGS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ADDITIONAL THUNDERSTORMS ON WEDNESDAY WILL KEEP THE THREAT IN PLACE FOR GUSTY WINDS AND LOCALLY HIGHER WAVES. MARINERS SHOULD BE ALERT FOR THUNDERSTORM BASED SPECIAL MARINE WARNINGS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF RSH
In the hours before
Special weather statement, Jun 24, 5:56 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
556 AM EDT TUE JUN 24 2014
NYZ003-004-013-014-241100-
LIVINGSTON NY-MONROE NY-ONTARIO NY-WAYNE NY-
556 AM EDT TUE JUN 24 2014
...STRONG THUNDERSTORMS OVER THE WESTERN FINGER LAKES...
* AT 555 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING SMALL HAIL...AND
VERY HEAVY RAIN. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM AVON TO SPRINGWATER...AND MOVING EAST AT 35 MPH.
THESE STORMS WILL PRODUCE A HALF INCH OF RAIN IN ABOUT 30 MINUTES
FOR SITES SUCH AS HONEOYE FALLS...CONESUS AND BRISTOL.
THESE STORMS HAVE THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE
HAIL AND/OR DAMAGING WINDS.
LAT...LON 4289 7792 4322 7703 4300 7696 4276 7697
4276 7731 4267 7736 4257 7737 4257 7769
RSHThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 11:32 AM EDT | Flash Flood Watch | BUF | Allegany, Cattaraugus, Cayuga, Chautauqua, Erie, Genesee and 10 more | 28 hr |
| Jun 24, 3:58 PM EDT | Special Weather Statement | BUF | Genesee | 62 min |
| Jun 24, 5:16 PM EDT | Severe Thunderstorm Warning | BUF | Cayuga, Ontario, Wayne | 44 min |
| Jun 24, 5:41 PM EDT | Severe Thunderstorm Warning | BUF | Livingston, Ontario | 49 min |
| Jun 24, 5:51 PM EDT | Severe Thunderstorm Warning | BUF | Cayuga, Oswego, Wayne | 54 min |
| Jun 24, 6:03 PM EDT | Special Marine Warning | BUF | 57 min | |
| Jun 24, 6:04 PM EDT | Special Weather Statement | BUF | Erie, Genesee, Wyoming | 56 min |
| Jun 24, 6:33 PM EDT | Severe Thunderstorm Warning | BUF | Jefferson, Lewis, Oswego | 57 min |
| Jun 24, 6:54 PM EDT | Special Marine Warning | BUF | 51 min | |
| Jun 24, 7:26 PM EDT | Special Marine Warning | BUF | 34 min | |
| Jun 24, 7:28 PM EDT | Severe Thunderstorm Warning | BUF | Jefferson, Lewis | 62 min |
| Jun 24, 7:53 PM EDT | Special Weather Statement | BUF | Chautauqua, Erie | 52 min |
| Jun 24, 7:56 PM EDT | Special Weather Statement | BUF | Niagara | 64 min |
Nearby
Special Weather Statements in New York, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.